# SDR AALA202207212640

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737
- Aircraft serial: 33233
- Aircraft time: 25,184 hours, 9,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN DOOR GIRT BAR DIFFICULT TO ARM / DISARM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
